Медицинская библиотека · The Johns Hopkins medical journal · 1976
Phenacetin-induced sulfhemoglobinemia: report of a case and review of the literature.
Клинический случайСтатьяПеревод в очереди
Аннотация
Phenacetin-induced sulfhemoglobinemia was diagnosed in a middle-aged woman with a 6-month history of cyanosis and a 10-year history of ingestion of analgesics. The laboratory and clincial diagnosis of sulfhemoglobinemia and methemoglobinemia are discussed. The reviewed medical literature suggests that the cyanosis of chronic phenacetin or acetanilid use is generally due to sulfhemoglobinemia rather than methemoglobinemia.
Для цитирования: Kneezel L D, Kitchens C S. Phenacetin-induced sulfhemoglobinemia: report of a case and review of the literature.. The Johns Hopkins medical journal. 1976.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.